Open Access
Translator Disclaimer
April, 2000 The group of one-dimensional bimodules arising from composition of subfactors
Jeong Hee HONG, Hideki KOSAKI
J. Math. Soc. Japan 52(2): 293-333 (April, 2000). DOI: 10.2969/jmsj/05220293


We assume that a factor is equipped with outer actions of two finite groups, and consider a factor-subfactor pair consisting of the crossed product by one group and the fixed point algebra by the other. For this inclusion of factors, the group of one-dimensional bimodules appearing at even levels of the associated graph and that of non-strongly outer automorphisms for the subfactor (i.e., centrally trivial ones in the strongly amenable case) are determined.


Download Citation

Jeong Hee HONG. Hideki KOSAKI. "The group of one-dimensional bimodules arising from composition of subfactors." J. Math. Soc. Japan 52 (2) 293 - 333, April, 2000.


Published: April, 2000
First available in Project Euclid: 10 June 2008

zbMATH: 0985.46039
MathSciNet: MR1742801
Digital Object Identifier: 10.2969/jmsj/05220293

Primary: 46L37
Secondary: 46L40

Keywords: bimodules , composition of subfactors , sectors , subfactors

Rights: Copyright © 2000 Mathematical Society of Japan


Vol.52 • No. 2 • April, 2000
Back to Top